MathSciNet Relay Station
MathSciNet bibliographic data
MR694727 (85b:65091) 65M60 (76-08)
Kuo, Pen Yu; Mitchell, A. R. The stability of the Petrov-Galerkin method for solving initial-boundary value problems of convection-diffusion equations. (Chinese) Acta Math. Sinica 26 (1983), no. 1, 54–64.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement